# SDR ASAA2023022042610

- Difficulty date: February 20, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5348004220702
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHAPE SILL AND CORNER SILL CORRODED BEYOND LIMITS AT R2 DOOR GROUNDED - YES. RECEIVED NEW SHAPE SILL AND CORNER SILL IAW A320 IPC 53-41-69-02-1, EA A320-53EA-01730.REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD G1724552 (HAECO OPS 28052) STEPS 013 & 015, 017
